Items where Author is "Wilkie, A.J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Wilkie, A.J. (2007) O-Minimal Structures. Séminaire BOURBAKI, 60 (985). pp. 1-11. ISSN 0036-8075

MIMS Preprint

Bays, Martin and Kirby, Jonathan and Wilkie, A.J. (2009) A Schanuel Property for Exponetially Transcendental Powers. [MIMS Preprint]

Other

Wilkie, A.J. and Jones, Gareth (2007) Locally polynomially bounded structures. Bulletin of the London Mathematical Society.

Wilkie, A.J. (2007) Some local definability theory for holomorphic functions. Modnet.

This list was generated on Tue May 21 01:00:52 2019 BST.